Steady state analysis of an $\M^x$/($G_1, G_2$)/1 queue with restricted admissibility and modified Bernoulli schedule server vacations

Madan, Kailash C., Choudhury, Gautam . Journal of Probability and Statistical Science 2004. 2 (2) :167-185

Locate this article in:

Bibtex

@article{CIS-279589,
  Author = {Madan, Kailash C. and Choudhury, Gautam},
  Title = {Steady state analysis of an $\M^x$/($G_1, G_2$)/1 queue with restricted admissibility and modified Bernoulli schedule server vacations},
  Journal = {Journal of Probability and Statistical Science},
  Volume = {2},
  Number = {2},
  Year = {2004},
  Pages = {167--185},
  Keywords = {Simulation, Multicollinearity, Ridge regression, James-Stein estimator, OLS estimator, queue size}
}

Similar articles